# SDR DL757100393

- Difficulty date: January 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE HAS 2 DENTS STA 440-460 JUST BELOW CUSP LINE.  INSTALLED REPAIR DOUBLER IAW 53-00-01 PG204 REPAIR 3 FIQ 1.
